Alert archive / Nebraska / Flash Flood Warnings in 2004

Flash Flood Warning 29, NWS Omaha, NE

June 12, 2004Gage County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 12, 2004, 6:17 PM CDT for Gage County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2004, 6:17 PM CDT (23:17 UTC)
Expired
Jun 12, 2004, 9:15 PM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Gage County, NE

The radar

The Omaha radar (KOAX), 103 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2004-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2004-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 122319
FFWOAX
NEC067-130215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
617 PM CDT SAT JUN 12 2004

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 915 PM CDT

* AT 613 PM CDT...RADAR INDICATED VERY HEAVY RAIN OVER THE WARNED
  AREA.

SOME LOCATIONS AFFECTED 
INCLUDE...ADAMS...CLATONIA...CORTLAND...PICKRELL.

THIS WARNING DOES NOT INCLUDE BEATRICE...WHERE HEAVY RAIN IS 
EXPECTED TO BE BRIEF.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.

LAT...LON 4053 9694 4028 9692 4035 9647 4053 9647

$$

POLLACK
2 follow-up statements
000 
WGUS73 KOAX 122353
FFSOAX
NEC067-130045-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
648 PM CDT SAT JUN 12 2004

...A FLASH FLOOD WARNING CONTINUES FOR NORTHERN GAGE COUNTY
UNTIL 745 PM CDT...

AT 650 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MODERATE TO HEAVY RAIN MOVING SOUTH ACROSS GAGE COUNTY.  HOWEVER...
RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN
ACROSS THE NORTH PART OF THE COUNTY...ABOUT AS FAR SOUTH AS
ADAMS.  FLOODING WAS REPORTED IN THE NORTHWEST PART OF THE 
COUNTY...INCLUDING SEVERAL ROADS TO THE WEST OF HIGHWAY 77. 

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. AS LITTLE AS SIX
INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH
PROBABILITY OF OCCURRING.

LAT...LON 4053 9693 4028 9691 4034 9646 4053 9646

$$

POLLACK
000 
WGUS73 KOAX 130147
FFSOAX
NEC067-130245-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
846 PM CDT SAT JUN 12 2004

...THE FLASH FLOOD WARNING FOR NORTHERN GAGE COUNTY HAS BEEN 
CANCELLED...

RAIN HAS DIMINISHED...AND FLASH FLOOD WARNING IS NO LONGER   
OCCURRING.  FLOODING SOMETIMES LEAVES DAMAGED ROADS...SO DO NOT 
ATTEMPT DO DRIVE AROUND ANY ROAD BARRIERS.

LAT...LON 4053 9691 4026 9691 4026 9646 4054 9647

$$

POLLACK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:17 PM CDT, 4 hours earlier.

Area forecast discussion, Jun 12, 2:17 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
217 PM CDT SAT JUN 12 2004

.DISCUSSION...
BRIEF DISCUSSION THIS AFTERNOON WITH SEVERE WEATHER ACROSS THE CWA.

ATMOSPHERE IS DESTABILIZING RAPIDLY...PARTICULARLY ACROSS SOUTHER
SECTIONS OF THE CWA. MSAS SBCAPES OVER NRN KS WERE OVER 4000
J/KG WITH LIS PUSHING -13. A CLUSTER OF STORMS HAVE BROKEN OUT OVER
THE CWA AND WAS PUSHING EAST/NORTHEAST. A STALLED FRONTAL BOUNDARY
FROM SRN MN INTO SERN NEB AND NRN KS IS THE DIVIDING LINE FOR AN
UNSTABLE AIR MASS. WEAK MLCINH AND FAVORABLE LSI VALUES INDICATE NO
SIGNIFICANT CAPPING PRESENT TO HAMPER STORM DEVELOPMENT. ALSO...
MOIST SOUTHERLY WINDS SOUTH OF THE FRONT HELPING TO ENHANCE
CURRENTLY ACTIVE STORMS.

SHORT TERM CONCERNS ARE FOR MORE STORMS THIS EVENING. LATEST SPC DAY
1 SHOWS SOUTHERN SECTIONS OF THE CWA IN THE MODERATE RISK. THE
MODELS ARE SHOWING A FEW EMBEDDED SHORT WAVES MOVING THRU THE FLOW
OF THE NORTH CENTRAL PLAINS BROAD TROF WHICH SHOULD HELP ENHANCE
ADDITIONAL ACTIVITY...ALBEIT MAINLY SOUTH WERE HIGH LEVEL OF
INSTABILITY AND MOISTURE REMAIN. THEREFORE WILL COVER SOUTHERN
SECTIONS...MAINLY SOUTH OF I-80...HEAVILY WITH POPS AND SMALL POPS
ELSEWHERE. FOR SUNDAY...THE UPPER LEVEL TROF AXIS MOVES EAST OF THE
AREA...TAKING PCPN CHANCES WITH IT. HOWEVER...WILL KEEP SOME SLGT
POPS IN PLACE OVER ERN SECTIONS OF THE CWA FOR ANY EXITING
ACTIVITY.

IN THE EXTENDED PERIODS...PCPN CHANCES RETURN MONDAY AND CONTINUE
THROUGH MONDAY NIGHT. THE ETA ADVERTISES LOW LEVEL QG-
FRONTOGENETIC FORCING OVER THE CWA AS DEEP LAYER OMEGA VALUES
INCREASE THRU THE AFTERNOON AND INTO THE OVERNIGHT HOURS. GOING POP
FCST SEEM REASONABLE AT THE MOMENT. FOR TUESDAY AND BEYOND...PCPN
CHANCES WILL BE DETERMINED BY LOW LEVEL BOUNDARY LOCATION.
CONFIDENT RATHER LOW GIVEN EXTENDED MODEL DIFFERENCES.

 &&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

DEE
Hazardous weather outlook, Jun 12, 11:36 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1136 AM CDT SAT JUN 12 2004

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-122300-
ANTELOPE-BOONE-BURT-CEDAR-COLFAX-CUMING-DODGE-HARRISON IA-KNOX-
MADISON-MONONA IA-PIERCE-PLATTE-SHELBY IA-STANTON-THURSTON-
WASHINGTON-WAYNE-
1136 AM CDT SAT JUN 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO TONIGHT.
SEVERE STORMS ARE POSSIBLE EARLY THIS AFTERNOON INTO THIS EVENING
WITH HAIL AND DAMAGING WINDS THE MAIN HAZARD.

LOW PRESSURE OVER KANSAS AND A WARM FRONT IN SOUTHEAST NEBRASKA WILL
BRING WARM AND MOIST AIR BACK NORTH INTO EASTERN NEBRASKA AND
SOUTHWEST IOWA.  STRONG INSTABILITY AND AN UPPER LEVEL
DISTURBANCE MOVING INTO EASTERN NEBRASKA WILL HELP CAUSE THUNDERSTORM
DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY AND AGAIN
THURSDAY.  THE STRONGEST STORMS WILL LIKELY BE FROM LATE AFTERNOON
THROUGH LATE EVENING. SEVERE STORMS...AGAIN WITH LARGE HAIL AND
DAMAGING WINDS...WILL BE POSSIBLE BOTH LATE SUNDAY AND LATE MONDAY.
LATER HAZARDOUS WEATHER OUTLOOKS WILL PROVIDE ADDITIONAL INFORMATION
REGARDING THUNDERSTORM ACTIVITY LATER NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUIRED FROM THIS AFTERNOON
INTO LATE EVENING.

IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-122300-
BUTLER-CASS-DOUGLAS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER-
MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-POTTAWATTAMIE IA-
RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
1136 AM CDT SAT JUN 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALL AFTERNOON AND
EVENING.  LARGE HAIL...DAMAGING WINDS ARE THE PRIMARY THREATS...BUT
ISOLATED TORNADOES ARE POSSIBLE. HEAVY RAIN COULD ALSO ACCOMPANY THE
STRONGER STORMS.

VERY UNSTABLE CONDITIONS HAVE DEVELOPED AS WARM MOIST AIR MOVES
NORTH INTO THE REGION FROM KANSAS AND MISSOURI.  STRONG
THUNDERSTORMS HAVE DEVELOPED EARLY...AND STORMS ARE LIKELY TO
CONTINUE INTO THE EVENING.

DUE TO THE EARLY AND RAPID DEVELOPMENT OF THUNDERSTORMS...
A CONFERENCE CALL WILL NOT BE SCHEDULED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY AND AGAIN
THURSDAY.  THE STRONGEST STORMS WILL LIKELY BE FROM LATE AFTERNOON
THROUGH LATE EVENING. SEVERE STORMS...AGAIN WITH LARGE HAIL AND
DAMAGING WINDS...WILL BE POSSIBLE BOTH LATE SUNDAY AND LATE MONDAY.
LATER HAZARDOUS WEATHER OUTLOOKS WILL PROVIDE ADDITIONAL INFORMATION
REGARDING THUNDERSTORM ACTIVITY LATER NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD BE PREPARED FOR IMMEDIATE ACTIVATION THIS
AFTERNOON AND EVENING.

POLLACK

In the hours before

Local storm report, Jun 12, 4:35 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
435 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             8 S FRIEND              40.54N 97.28W
06/12/2004  2.00 INCH        SALINE             NE   EMERGENCY MNGR

0420 PM     HAIL             WILBER                  40.48N 96.96W
06/12/2004  2.00 INCH        SALINE             NE   AMATEUR RADIO

            SIXTH AND L STREETS WEST OF WILBER

0420 PM     HAIL             NELIGH                  42.13N 98.03W
06/12/2004  1.75 INCH        ANTELOPE           NE   LAW ENFORCEMENT

0415 PM     HAIL             4 NE GRETNA             41.18N 96.19W
06/12/2004  0.75 INCH        SARPY              NE   CO-OP OBSERVER

            DIME SIZE HAIL COVERING BACK DECK OF HOME

0405 PM     HAIL             OMAHA                   41.26N 96.01W
06/12/2004  1.00 INCH        DOUGLAS            NE   PUBLIC

            ONE HUNDRED FORTY FOURTH AND WEST CENTER IN OMAHA

0435 PM     HAIL             CRETE                   40.63N 96.96W
06/12/2004  0.88 INCH        SALINE             NE   EMERGENCY MNGR

&&

JB
Local storm report, Jun 12, 5:10 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
510 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             4 NW HALLAM             40.58N 96.84W
06/12/2004  1.00 INCH        LANCASTER          NE   EMERGENCY MNGR

0459 PM     NON-TSTM WND GST WILBER                  40.48N 96.96W
06/12/2004  69 MPH           SALINE             NE   EMERGENCY MNGR

0459 PM     HAIL             4 SW DENTON             40.70N 96.90W
06/12/2004  1.00 INCH        LANCASTER          NE   AMATEUR RADIO

0455 PM     HAIL             2 NW WILBER             40.50N 96.99W
06/12/2004  1.00 INCH        SALINE             NE   TRAINED SPOTTER

&&

JB
Local storm report, Jun 12, 5:13 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
513 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             5 S DENTON              40.67N 96.84W
06/12/2004  1.00 INCH        LANCASTER          NE   AMATEUR RADIO

&&

JB
Local storm report, Jun 12, 5:19 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
519 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             CRETE                   40.63N 96.96W
06/12/2004  1.00 INCH        SALINE             NE   EMERGENCY MNGR

&&

JB
Local storm report, Jun 12, 5:48 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
548 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0519 PM     NON-TSTM WND GST 1 NW SPRAGUE            40.64N 96.76W
06/12/2004  60 MPH           LANCASTER          NE   AMATEUR RADIO

0523 PM     HAIL             WILBER                  40.48N 96.96W
06/12/2004  1.25 INCH        SALINE             NE   EMERGENCY MNGR

0523 PM     NON-TSTM WND GST WILBER                  40.48N 96.96W
06/12/2004  69 MPH           SALINE             NE   EMERGENCY MNGR

0523 PM     FLOOD            WILBER                  40.48N 96.96W
06/12/2004                   SALINE             NE   EMERGENCY MNGR

            MAJOR STREET FLOODING

0523 PM     HAIL             2 SW PALMYRA            40.69N 96.42W
06/12/2004  0.75 INCH        OTOE               NE   TRAINED SPOTTER

0528 PM     HAIL             4 SE CRETE              40.58N 96.90W
06/12/2004  1.00 INCH        LANCASTER          NE   EMERGENCY MNGR

0538 PM     HAIL             1 N HICKMAN             40.64N 96.63W
06/12/2004  1.00 INCH        LANCASTER          NE   LAW ENFORCEMENT

0526 PM     HAIL             5 ESE CRETE             40.60N 96.87W
06/12/2004  1.25 INCH        LANCASTER          NE   AMATEUR RADIO

0526 PM     NON-TSTM WND GST 5 ESE CRETE             40.60N 96.87W
06/12/2004  60 MPH           LANCASTER          NE   AMATEUR RADIO

0524 PM     HAIL             1 N HALLAM              40.55N 96.79W
06/12/2004  1.00 INCH        LANCASTER          NE   AMATEUR RADIO

0525 PM     HAIL             3 S SPRAGUE             40.58N 96.75W
06/12/2004  1.75 INCH        LANCASTER          NE   AMATEUR RADIO

&&

JB
Local storm report, Jun 12, 6:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
604 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             1 W DE WITT             40.40N 96.94W
06/12/2004  1.00 INCH        SALINE             NE   EMERGENCY MNGR

&&

JB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:54 AM CDTSevere Thunderstorm WarningOAXSaline51 min
Jun 12, 11:45 AM CDTSevere Thunderstorm WarningOAXSaline45 min
Jun 12, 12:13 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster47 min
Jun 12, 12:15 PM CDTSevere Thunderstorm WarningOAXSaunders30 min
Jun 12, 12:25 PM CDTTornado WarningOAXSaunders35 min
Jun 12, 12:34 PM CDTTornado WarningOAXDodge, Saunders, Washington56 min
Jun 12, 12:39 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy36 min
Jun 12, 12:49 PM CDTTornado WarningOAXGage41 min
Jun 12, 12:53 PM CDTSevere Thunderstorm WarningOAXJohnson, Otoe67 min
Jun 12, 12:59 PM CDTSevere Thunderstorm WarningOAXLancaster46 min
Jun 12, 1:14 PM CDTSevere Thunderstorm WarningOAXCass31 min
Jun 12, 2:18 PM CDTSevere Thunderstorm WarningOAXSarpy, Saunders42 min
Jun 12, 2:32 PM CDTSevere Thunderstorm WarningOAXSaline43 min
Jun 12, 2:34 PM CDTSevere Thunderstorm WarningOAXSeward41 min
Jun 12, 2:58 PM CDTSevere Thunderstorm WarningOAXSaunders47 min
Jun 12, 3:14 PM CDTSevere Thunderstorm WarningOAXDouglas31 min
Jun 12, 3:15 PM CDTSevere Thunderstorm WarningOAXSaline45 min
Jun 12, 3:17 PM CDTFlash Flood WarningOAXSaline6 hr
Jun 12, 3:19 PM CDTTornado WarningOAXSaline41 min
Jun 12, 3:44 PM CDTSevere Thunderstorm WarningOAXDouglas, Saunders31 min
Jun 12, 3:58 PM CDTTornado WarningOAXSaline62 min
Jun 12, 3:59 PM CDTSevere Thunderstorm WarningOAXButler31 min
Jun 12, 4:01 PM CDTSevere Thunderstorm WarningOAXSarpy29 min
Jun 12, 4:05 PM CDTSevere Thunderstorm WarningOAXAntelope25 min
Jun 12, 4:13 PM CDTFlash Flood WarningOAXDouglas6 hr
Jun 12, 4:14 PM CDTSevere Thunderstorm WarningOAXDouglas31 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningOAXAntelope40 min
Jun 12, 4:22 PM CDTSevere Thunderstorm WarningOAXBoone38 min
Jun 12, 4:29 PM CDTSevere Thunderstorm WarningOAXSarpy31 min
Jun 12, 4:32 PM CDTTornado WarningOAXLancaster58 min
Jun 12, 4:33 PM CDTFlash Flood WarningOAXSarpy6 hr
Jun 12, 4:59 PM CDTTornado WarningOAXSaline46 min
Jun 12, 5:10 PM CDTSevere Thunderstorm WarningOAXBoone35 min
Jun 12, 5:20 PM CDTSevere Thunderstorm WarningOAXOtoe40 min
Jun 12, 5:25 PM CDTFlash Flood WarningOAXLancaster4 hr
Jun 12, 5:30 PM CDTTornado WarningOAXLancaster45 min
Jun 12, 5:46 PM CDTSevere Thunderstorm WarningOAXSaline44 min
Jun 12, 5:49 PM CDTSevere Thunderstorm WarningOAXGage56 min
Jun 12, 5:58 PM CDTSevere Thunderstorm WarningOAXCass, Otoe47 min
Jun 12, 6:34 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee56 min

Nearby

Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.